# SDR QMLA2011050311053

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 4,781 hours, 13,093 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: B535M2005101
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Urocop
- Component part number: B636M2095101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1200 HR INSP, THE MECHANIC FOUND A CRACK IN THE TAILBOOM AT UPPER FRAME 9L RUNNING VERTICAL FROM THE LOWER RT RIVET HOLE TO THE EDGE.
